Algunas propiedades de los compactos movibles.



Downloads per month over past year

Rodríguez Sanjurjo, José Manuel (1980) Algunas propiedades de los compactos movibles. Publicacions Matemàtiques, 21 (1). pp. 129-131. ISSN 0214-1493

[thumbnail of RodSanjurjo45.pdf]

Official URL:


Some properties of movable compacta are given in aonnection with quasi-dominación and likeness. The main result is the following : Let X,Y be two comnacta. If Y is movable and X-like then Y is quasi-dominated by X.

Item Type:Article
Additional Information:

Proceedings of the seventh Spanish-Portuguese conference on mathematics. Part II. (Spanish). Held at Sant Feliu de Guíxois, May 26–30, 1980.

Subjects:Sciences > Mathematics > Topology
ID Code:21980
Deposited On:19 Jun 2013 15:54
Last Modified:19 Feb 2019 12:13

Origin of downloads

Repository Staff Only: item control page